# SDR ASAA2022021137498

- Difficulty date: February 11, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 23,242 hours, 7,208 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144646
- Condition: Inoperative
- Location: R Ramair Exh Duc
- Part time: 23,364 hours, 7,252 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF RIGHT PACK TRIP DURING CLIMB---(#PRI2)---ETOPS SIGNIFICANT SYSTEM---. GROUNDED - YES. ACCOMPLISHED LH AND RH RZTC BITE CHECK REF 21-62 TASK 801. NO DEFECTS. COMPLIED WITH RAM AIR SYSTEM OPERATIONAL TEST REF B737-900 AMM 21-51-00-730-801, DOOR DOES MOVE FREELY AND MODULATING PANEL MOVES SMOOTH AND FREE. COMPLIED WITH INSPECTION OF R/H RAM AIR INLET LINKAGE REF AMM 21-51-22-200-802K FOR REQUIRED TO OPERATE LINKAGE WAS 4LBS. REPLACED R/H RAM AIR EXHAUST ACTUATOR REF AMM 21-51-27-400/000-801. ALL TESTS HAVE PASSED.
